Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Parallel umbilical hypersurfaces


Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 16 (1965), 1039-1041
MSC: Primary 53.74
DOI: https://doi.org/10.1090/S0002-9939-1965-0185538-6
MathSciNet review: 0185538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. P. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J., 1949. MR 0035081 (11:687g)
  • [2] C. M. Fulton, Parallel vector fields, Proc. Amer. Math. Soc. 16 (1965), 136-137. MR 0172215 (30:2435)
  • [3] C. E. Weatherburn, An introduction to Riemannian geometry and the tensor calculus, University Press, Cambridge, 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185538-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society